Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projective topological groups


Author: C. E. Hall
Journal: Proc. Amer. Math. Soc. 18 (1967), 425-431
MSC: Primary 22.10; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0212119-X
MathSciNet review: 0212119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Dudley, Continuity of homomorphisms, Duke Math. J. 28 (1961), 587-594. MR 0136676 (25:141)
  • [2] M. Graev, Svobodnye topologičeskie gruppy, Izv. Akad. Nauk SSSR Ser. Mat. 12 (1948), 279-324; English transl., Translation No. 35, Amer. Math. Soc., Providence, R. I., 1951, 1-61; reprint, Amer. Math. Soc. Transl. (1) 8 (1962), 305-364. MR 0025474 (10:11d)
  • [3] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [4] K. Hofmann, Zerfallung topologischer Gruppen, Math. Z. 84 (1964), 16-37. MR 0165030 (29:2321)
  • [5] A. Markov, O svobodnyh topologičeskih gruppah, Izv. Akad. Nauk SSSR Ser. Mat. 9 (1945), 3-64; English transl., Translation No. 30, Amer. Math. Soc., Providence, R. I., 1950, 11-88; reprint, Amer. Math. Soc. Transl. (1) 8 (1962), 195-273.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10, 18.00

Retrieve articles in all journals with MSC: 22.10, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212119-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society